# SDR UALA2009102603328

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,374 hours, 7,985 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLOOR LIGHTING AS WELL AS DOOR 2R EXIT LIGHTING FLASHING.  EXAMINED WIRING AT SPLICE SM45, CONNECTOR D13244 AND D5086, NO DEFECTS NOTED. REPLACED POWER SUPPLY M1556.
